This is going to sound weird, but here goes anyway....Anyone else noticed a "weaker" ejaculate since starting TRT? For instance, the first portion comes out normal, then the rest just sort of dribbles out, if that makes sense. It still pulses, for lack of a better term, but it seems like the velocity is way down. Thoughts?
I don't know why this is--probably has to do with less stimulation of the testes from LH/FSH.
Are you taking hcg?
I have this happen as well and am not on TRT...do you ejaculate and then when you try to again it just ;dribbles'?
Yeah, hcg 250iu T/TH/Sa. I guess for lack of a better term - the first "shot" is normal, then the following ones are way down in velocity, more of a dribble. All in the same climax - not subsequent ones.
What are your E2 lab results? What AI dose? Have you read the stickies?
E2 was 32 I think at last labs, I'm due for my next set actually. I don't feel like my E2 is elevated, but I could be wrong. I'm pretty sensitive to it getting high - especially in my nips. My dose is .08mg EOD (over responder), 120mg test weekly (60mg M/Th), and 250iu hcg T/Th/Sa. I have read the stickies but don't recall anything about weak ejaculate, but I'll check back through them.
Do you think higher than optimal E2 could be the cause of this?
Sex is not the same on TRT for me either, but at least I'm able to have sex again I guess.... I've go e through periods with very weak orgasm like you mention, followed by periods of good ones. No real ideas, other than to watch your stress levels and get plenty of rest. Seems like the more sleep/stress free rest I get, the better I am. I'm an an animal on vacation!,
I'd like KS's thoughts on potential causes as well. I'm positive it is not from too low E2. Higher than optimal I suppose is possible. I'll monitor my AI intake real close and see if it improves.
I am experiencing the same thing, would like to hear more.
I recently started TRT and noticed similar issues. I don't know the pharmacology behind it but my doc told me that the TRT would/could effect sperm creation. Seems now I have more but after the first shot everything dries up. Not a real problem for me at my age and place in life. I am still multi orgasmic but the ejaculate isn't the same. For me it is a win win situation. It might not be for a younger man or even for me if I were to want more children, which thank GOD, I DO NOT!
Are you taking any drugs like Trazodone or Amitriptyline? back when I took psychiatric drugs (still take trazodone occasionally) my ejaculations actually STOPPED at high enough dosages because the drugs caused 'retrograde ejaculation' in which the the sperm goes into the bladder because the drug paralyzes some muscle. In any case the orgasm is not very pleasant. At lower dosages (with trazodone for sleep) I get a weak ejaculation...the SSRIs could cause less powerful orgasms and ejaculation as well. Sometimes I didn't even 'feel' orgasms on SSRIs it was pointless!
No, no meds along those lines at all.
i've had a similar issue when i first started TRT back in mar and notice less fluid and kinda thick and changed to twice weekly injects then started to look normal more fluid and roping affect after about 8 weeks
or so. you might need to wait a little longer.
You need histamine for a good orgasm, so make sure you get enough B-complex.
Switch from HCG to a Pergonal (that's the name brand) drug for 3 months.
It's expensive, but you will blow holes in the back of your girlfriend's head.
Thanks for the response, but I wonder what is going on here medically. I believe the "thickening" is probably due to lower sperm count, although I would think the hcg would keep that close to normal. I don't know....the feeling is the same, it just doens't look like it did before.
Hcg has only indirect or partial response on actual sperm creation.
Lack of sperm in the ejaculate should make such a small difference in it's size that it wouldn't be noticable. Look at all the guys that have had vasectomies -- they live with the same thing, and you never hear them complaining. Could you be dehydrated?
Good point, hakrjak. I haven't thought of that, but I wouldn't think that I've been dehydrated for months.